# SDR NSVA97003

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 03W062161
- Condition: Tripped
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOW PRESSURE FUEL FILTER ASSEMBLY BYPASS PIN EXTENDED.  AIR MAZE SHOP EVALUATION REVEALED THE MAGNETS ON THE INDICATOR STEM WERE FUOND TO BE DEFECTIVE.  (M)
